×

zbMATH — the first resource for mathematics

Robust static output feedback controller LMI based design via elimination. (English) Zbl 1239.93108
Summary: A linear algebra result, known as Elimination Lemma, has been used to solve a large number of filtering and control problems. In this paper, for special case we present a robust version of this result which simplifies, among other problems, the design of a robustly stabilizing static output feedback for linear polytopic systems.

MSC:
93D21 Adaptive or robust stabilization
93D09 Robust stability
93B52 Feedback control
Software:
YALMIP
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbaszadeh, M.; Marquez, H.J., Dynamical robust \(H_\infty\) filtering for nonlinear uncertain systems: an LMI approach, Journal of the franklin institute, 347, 7, 1227-1241, (2010) · Zbl 1202.93157
[2] S. Boyd, L. ElGhaoui, E. Feron, V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, SIAM, 1994.
[3] Bara, G.I.; Boutayeb, M., Static output feedback stabilization with \(H_\infty\) performance for linear discrete-time systems, IEEE transactions on automatic control, 50, 2, (2005) · Zbl 1365.93434
[4] Cao, Y.Y.; James, L.; Sun, Y.X., Static output feedback stabilization: an ILMI approach, Automatica, 34, 12, 741-750, (1996)
[5] Crusius, C.A.R.; Trofino, A., Sufficient LMI conditions for output feedback control problems, IEEE transactions on automatic control, 44, 5, 1053-1057, (1999) · Zbl 0956.93028
[6] M. Dettori, W.C. Scherer, New robust stability and performance conditions based on parameter dependent multiplies, in: Proceedings of the 39th IEEE Conference on Decision and Control, Sydney, 2000, CD-ROM.
[7] El Ghaoui, L.; Oustry, F.; AitRami, M., A cone complementarity linearization algorithm for static output feedback and related problems, IEEE transactions on automatic control, 42, 8, (1997) · Zbl 0887.93017
[8] Hien Le, V.; Phat Vu, N., Exponential stability and stabilization of a class of uncertain linear time-delay systems, Journal of the franklin institute, 346, 6, 611-625, (2009) · Zbl 1169.93396
[9] Grman, L.; Rosinová, D.; Veselý, V.; Kozáková, A., Robust stability conditions for polytopic systems, International journal of systems science, 36, N15, 961-974, (2005) · Zbl 1126.93409
[10] D. Henrion, D. Arzelier, D. Peaucelle, Positive Polynomial matrices and improved robustness conditions, in: 15th Triennial World Congress of IFAC, Barcelona, 2002, CD-ROM. · Zbl 1037.93027
[11] Karbassi, S.M.; Saadatjou, F., A parametric approach for eigenvalue assignment by static output feedback, Journal of the franklin institute, 346, 4, 289-300, (2005) · Zbl 1166.93326
[12] J. Lőfberg, YALMIP : a toolbox for modeling and optimization in MATLAB, in: Proceedings of the CACSD Conference, Taipei, Taiwan, 2004 \(\langle\)http://control.ee.ethz.ch/∼joloef/yalmip.php〉.
[13] M.C. de Oliveira, A robust version of the Elimination Lemma, in: 16th Triennial IFAC World Congress, Prague, 2005, CD-ROM.
[14] de Oliveira, M.C.; Bernussou, J.; Geromel, J.C., A new discrete-time robust stability conditions, Systems and control letters, 37, 261-265, (1999) · Zbl 0948.93058
[15] de Oliveira, M.C.; Geromel, J.C.; Hsu, L., LMI characterization of structural and robust stability, Linear algebra and its applications, 285, 69-80, (1998) · Zbl 0949.93064
[16] M.C. de Oliveira, J.F. Camino, R.E. Skelton, A convexifying algorithm for the design of structured linear controllers, in: Proceedings of the 39 IEEE Conference on Decision and Control, Sydney, 2000, pp. 2781-2786.
[17] Peaucelle, D.; Arzelier, D.; Bachelier, O.; Bernussou, J., A new robust d-stability condition for real convex polytopic uncertainty, Systems and control letters, 40, 21-30, (2000) · Zbl 0977.93067
[18] Scherer, C.; Gahinet, P.; Chilali, M., Multiobjective output feedback control via LMI optimization, IEEE transactions on automatic control, 42, 7, 896-911, (1997) · Zbl 0883.93024
[19] Skelton, R.E.; Iwasaki, T.; Grigoriadas, K., A unified algebraic approach to linear control design, (1998), Taylor and Francis
[20] Wo, S.; Zou, Y.; Sheng, M.; Xu, S., Robust control for discrete-time singular large-scale systems with parameter uncertainty, Journal of the franklin institute, 344, 2, 97-106, (2007) · Zbl 1269.93028
[21] Veselý, V., Robust controller design for linear polytopic systems, Kybernetika, 42, 1, 95-110, (2006) · Zbl 1249.93138
[22] Rosinová, D.; Veselý, V., Robust PID decentralized controller design using LMI, International journal of computers, communications and control, 2, 195-204, (2007)
[23] Xie, L., Output feedback H-infinity control of systems with parameter uncertainty, International journal of control, 63, 5, 1053-1057, (1999)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.